# SDR AU010114

- Difficulty date: February 6, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C93
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bolt
- Condition: Worn
- Location: Flight Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) EXCESSIVE TRIM TAB FREE-PLAY DUE TO WORN AFT PUSHROD BOLT.
